MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH VYNTUS SPIRO LAPTOP; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION

VYAIRE MEDICAL GMBH VYNTUS SPIRO LAPTOP; CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Model Number VYNTUS SPIRO LAPTOP
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The laptop should have been replaced during an on-field service visit, but the customer didn't reply despite several attempts.As the device was not returned, the complaint could not be confirmed.The customer will be informed that a swollen battery poses a safety risk to users and patients.Therefore the laptop should be returned to vyaire or if that is not possible, scrapped in accordance with hazardous materials disposal.The risk evaluation of this complaint results in a risk acceptance level of a medium acceptable health risk.
 
Event or Problem Description
The customer reported that the battery of the vyntus spiro laptop was swollen.There was no patient involvement.

Brand Name
VYNTUS SPIRO LAPTOP
Common Device Name
CALCULATOR, PREDICTED VALUES, PULMONARY FUNCTION
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
2402760001
MDR Report Key20236685
Report Number9615102-2024-00154
Device Sequence Number8043081
Product Code BTY
UDI-Device Identifier34250892904925
UDI-Public(01)34250892904925
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K071753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS SPIRO LAPTOP
Device Catalogue Number25626-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown